# SDR HNAA2014012000016

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 43,981 hours, 49,708 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HYD PUMP CAUTION LIGHT ILLUMINATED IN FLIGHT WITH LOSS OF HYD QTY, CREW REPORTED NR 2 QTY AT ZERO ON GROUND.  FOUND LINE AT PRESSURE MANIFOLD BROKEN, R & R LINE AND ENGINE.  ENGINE HYD PUMP AND CASE DRAIN FILTER IAW WC 29-12-03R, 29-00-00 AND 72,00-04L AND OPS AND LEAKED CHECKED GOOD.  SERVICE AND BLED HYD SYSTEM IAW 12-10-29.
